Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Red Eyes A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red eyes

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an Read more »

Please advice

Dear Dr.Bob,Kindly help me this buddy to away from worry. Please..I had a protected oral and... Read more »

Red eyes

Hi - I constantly have red eyes - +ve 3yrs - not on meds - cd4 750 & VL 33000 - what could be the... Read more »
Articles
Project Inform

IRIS: A Concern for People Starting HIV Therapy

Introduction What Is Inflammation? What Is IRIS? How Is It Diagnosed? Who Is at Risk? What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special... Read more »
The Well Project

Side Effects of HIV Drugs

Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Drugs Over the years, drugs have been developed that can treat a wide... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the most... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Connect With Others

red eyes

Posted by Anonymous, 3 Replies
...Are red eyes a symptom of HIV? Read more »

Diarreha and red eyes

Posted by Anonymous, 2 Replies
...Does anyone know if diarreha and eye redness are a symptom of hiv or any other std? I was told no risk 5 weeks ago from frottage with boxesrs on and later masturbating on massesuses breasts. Read more »

Chronic Red Eye

Posted by Anonym, 1 Reply
...Are red eyes typically found in HIV pos individuals? Read more »

red eyes and petechiae

Posted by Anonymous, 1 Reply
...(all negative too)out to 8 months, but my lymph nodes are still swollen, I still have low grade fever, and above all, I have red eyes, petechiae inside my mouth and swollen blood vessels, esp. in the palm of my hands. Im very scared, I was... Read more »